Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the reduction number of some graded algebras
Henrik Bresinsky and Lê Tuân Hoa.
Proc. Amer. Math. Soc. 127 (1999), 1257-1263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473657
The ideal of polynomials vanishing on a commutative ring
Robert Gilmer.
Proc. Amer. Math. Soc. 127 (1999), 1265-1267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473669
On Swan conductors for Brauer groups of curves over local fields
Takao Yamazaki.
Proc. Amer. Math. Soc. 127 (1999), 1269-1274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487348
Representing quasi-orders by embeddability ordering of families of topological spaces
A. E. McCluskey and T. B. M. McMaster.
Proc. Amer. Math. Soc. 127 (1999), 1275-1279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600113
Quadratic base change for $p$-adic $\mathrm{SL}(2)$ as a theta correspondence I: Occurrence
David Manderscheid.
Proc. Amer. Math. Soc. 127 (1999), 1281-1288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616649
A simple proof of a curious congruence by Sun
Zun Shan and Edward T. H. Wang.
Proc. Amer. Math. Soc. 127 (1999), 1289-1291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486751
On covering multiplicity
Zhi-Wei Sun.
Proc. Amer. Math. Soc. 127 (1999), 1293-1300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486752
On real quadratic function fields of Chowla type with ideal class number one
Keqin Feng and Weiqun Hu.
Proc. Amer. Math. Soc. 127 (1999), 1301-1307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622805
Automata and transcendence of the Tate period in finite characteristic
Jean-Paul Allouche and Dinesh S. Thakur.
Proc. Amer. Math. Soc. 127 (1999), 1309-1312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476112
Degenerations for modules over representation-finite algebras
Grzegorz Zwara.
Proc. Amer. Math. Soc. 127 (1999), 1313-1322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476404
Semi-invariants and weights of group algebras of finite groups
D. S. Passman and P. Wauters.
Proc. Amer. Math. Soc. 127 (1999), 1323-1329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476385
Periodic solutions of a periodic delay predator-prey system
Li Yongkun.
Proc. Amer. Math. Soc. 127 (1999), 1331-1335
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646198
Remarks on commuting exponentials in Banach algebras
Christoph Schmoeger.
Proc. Amer. Math. Soc. 127 (1999), 1337-1338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476391
Asymptotics of the d’Alembertian with potential on a pseudo-Riemannian manifold
Thomas Branson and Gestur Ólafsson.
Proc. Amer. Math. Soc. 127 (1999), 1339-1345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473656
Isoperimetric curves on hyperbolic surfaces
Colin Adams and Frank Morgan.
Proc. Amer. Math. Soc. 127 (1999), 1347-1356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487351
Controlling and supporting sets in operator algebras
Charles Burnap and Alan Lambert.
Proc. Amer. Math. Soc. 127 (1999), 1357-1362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600112
Hyperinvariant subspaces of operators with non-vanishing orbits
László Kérchy.
Proc. Amer. Math. Soc. 127 (1999), 1363-1370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600097
Applications of Michael’s continuous selection theorem to operator extension problems
M. Zippin.
Proc. Amer. Math. Soc. 127 (1999), 1371-1378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487350
A Dauns-Hofmann theorem for TAF-algebras
D. W. B. Somerset.
Proc. Amer. Math. Soc. 127 (1999), 1379-1385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616597
Nonoscillation theorems for second order nonlinear differential equations
James S. W. Wong.
Proc. Amer. Math. Soc. 127 (1999), 1387-1395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622997
An elementary proof of the principle of local reflexivity
Antonio Martínez-Abejón.
Proc. Amer. Math. Soc. 127 (1999), 1397-1398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476378
Positive differentials, theta functions and $H^{2}$ Hardy kernels
Akira Yamada.
Proc. Amer. Math. Soc. 127 (1999), 1399-1408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476401
The maximal ideal space of $H^{∞}(\mathbb D)$ with respect to the Hadamard product
Hermann Render.
Proc. Amer. Math. Soc. 127 (1999), 1409-1411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476388
Estimates for the Green function of a general Sturm-Liouville operator and their applications
N. Chernyavskaya and L. Shuster.
Proc. Amer. Math. Soc. 127 (1999), 1413-1426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625725
The holomorphic extension of $H^{p}$-CR functions on tube submanifolds
Al Boggess.
Proc. Amer. Math. Soc. 127 (1999), 1427-1435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600104
On the norm of the product of linear functionals
C. Benítez, Manuel Fernández and María L. Soriano.
Proc. Amer. Math. Soc. 127 (1999), 1437-1441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1622777
Integrability of superharmonic functions, uniform domains, and Hölder domains
Yasuhiro Gotoh.
Proc. Amer. Math. Soc. 127 (1999), 1443-1451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476132
On the structure of the set of bounded solutions on a periodic Liénard equation
Juan Campos and Pedro J. Torres.
Proc. Amer. Math. Soc. 127 (1999), 1453-1462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625713
Weighted integrability of double trigonometric series
Chang-Pao Chen and Xin-Rong Huang.
Proc. Amer. Math. Soc. 127 (1999), 1463-1471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476123
Completeness of eigenvectors of group representations of operators whose Arveson spectrum is scattered
Sen-Zhong Huang.
Proc. Amer. Math. Soc. 127 (1999), 1473-1482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1621945
Composition operators on Hardy spaces of a half-plane
Valentin Matache.
Proc. Amer. Math. Soc. 127 (1999), 1483-1491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625773
The location of the zeros of the higher order derivatives of a polynomial
Piotr Pawlowski.
Proc. Amer. Math. Soc. 127 (1999), 1493-1497
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476386
The covering numbers and “low $M^{*}$-estimate" for quasi-convex bodies
A. E. Litvak, V. D. Milman and A. Pajor.
Proc. Amer. Math. Soc. 127 (1999), 1499-1507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469422
Hamiltonian stationary normal bundles of surfaces in $\mathbf R^{3}$
Makoto Sakaki.
Proc. Amer. Math. Soc. 127 (1999), 1509-1515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473678
Rules and reals
Martin Goldstern and Menachem Kojman.
Proc. Amer. Math. Soc. 127 (1999), 1517-1524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473670
On $h$-cobordisms of spherical space forms
Slawomir Kwasik and Reinhard Schultz.
Proc. Amer. Math. Soc. 127 (1999), 1525-1532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473672
The decomposition theorem for two-dimensional shifts of finite type
Aimee S. A. Johnson and Kathleen M. Madden.
Proc. Amer. Math. Soc. 127 (1999), 1533-1543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476140
The moduli space of $SU(3)$-flat connections and the fusion rules
Masato Hayashi.
Proc. Amer. Math. Soc. 127 (1999), 1545-1555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476136
On the finite dimensional unitary representations of Kazhdan groups
A. Rapinchuk.
Proc. Amer. Math. Soc. 127 (1999), 1557-1562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476387
Homotopically non-trivial additive subgroups of Hilbert spaces
Janusz Grabowski.
Proc. Amer. Math. Soc. 127 (1999), 1563-1565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1653394
Strongly exposed points in uniform algebras
Paul Beneker and Jan Wiegerinck.
Proc. Amer. Math. Soc. 127 (1999), 1567-1570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657754